• Previous Article
    New approximate solutions to the nonlinear Klein-Gordon equations using perturbation iteration techniques
  • DCDS-S Home
  • This Issue
  • Next Article
    Fractional calculus and applications of family of extended generalized Gauss hypergeometric functions
doi: 10.3934/dcdss.2020029

Analysis of a Lymphatic filariasis-schistosomiasis coinfection with public health dynamics: Model obtained through Mittag-Leffler function

1. 

Department of Mathematics Education Kumasi Campus, University of Education Winneba, Ghana, Kumasi Ashanti Region, Box 1277, Ghana

2. 

Department of Mathematics Education, University of Education Winneba, Winneba, Central region, Box 25, Ghana

* Corresponding author: ebbonya@gmail.com

Received  April 2018 Revised  June 2018 Published  March 2019

In this paper, Lymphatic filariasis-schistosomiasis coinfected model is studied within the context of fractional derivative order based on Mittag-Leffler function of ABC in the Caputo sense. The existence and uniqueness of system model solution is derived by employing a well- known Banach fixed point theorem. The numerical solution based on the Mittag-Leffler function suggests that the dynamics of the coinfected model is well explored using fractional derivative order because of non-singularity.

Citation: Ebenezer Bonyah, Samuel Kwesi Asiedu. Analysis of a Lymphatic filariasis-schistosomiasis coinfection with public health dynamics: Model obtained through Mittag-Leffler function. Discrete & Continuous Dynamical Systems - S, doi: 10.3934/dcdss.2020029
References:
[1]

A. Atangana and I. Koca, On the new fractional derivative and application to nonlinear Baggs and Freedman model, J. Nonlin. Sci. Appl., 9 (2016), 2467-2480. doi: 10.22436/jnsa.009.05.46.

[2]

A. Atangana and D. Baleanu, New fractional derivatives with non-local and non-singular kernel: theory and application to heat transfer model, Therm. Sci., 89 (2016), 763-769.

[3]

A. Atangana and I. Koca, Chaos in a simple nonlinear system with Atangana-Baleanu derivatives with fractional order, Chaos Solitons Fract., 89 (2016), 447-454. doi: 10.1016/j.chaos.2016.02.012.

[4]

A. Atangana and J. F. Gomez-Aguilar, Decolonisation of fractional calculus rules: Breaking commutativity and associativity to capture more natural phenomena, Eur. Phys. J. Plus., 133 (2018), 166. doi: 10.1140/epjp/i2018-12021-3.

[5]

H. M. BaskonusT. MekkaouiH. Hammouch and H. Bulut, Active control of a Chaotic fractional order economic system, Abstr. Appl. Anal., 17 (2015), 5771-5783. doi: 10.3390/e17085771.

[6]

A. H. BhrawyS. S. Ezz-EldienE. H. AbdelkawyM. A. Doha and D. Baleanu, Solving fractional optimal control problems within a Chebyshev- Legendre operational technique, Int. J. Cont., 90 (2017), 1230-1244. doi: 10.1080/00207179.2016.1278267.

[7]

E. BonyahK. O. OkosunO. O. Okosun and L. Ossei, Mathematical modeling of Lymphatic filariasis-schistosomiasis co-infection dynamics:Insight through public education, Int. Jour. Eco. Devel., 33 (2017).

[8]

H. Bulut, H. M. Baskonus and F. B. M. Belgacem, The analytical solutions of some fractional ordinary differential equations by Sumudu transform method, Abstr. Appl. Anal., 2013 (2013), Art. ID 203875, 6 pp. doi: 10.1155/2013/203875.

[9]

K. M. Owolabi, Numerical solution of diffusive HBV model in a fractional medium, Spr. Plus., 5 (2016), 1643. doi: 10.1186/s40064-016-3295-x.

[10]

K. M. Owolabi and A. Atangana, Numerical approximation of nonlinear fractional parabolic differential equations with Caputo abrizio derivative in Riemann Liouville sense, Spr. Plus., 99 (2017), 171-179. doi: 10.1016/j.chaos.2017.04.008.

[11]

K. M. Owolabi, Mathematical modelling and analysis of two-component system with Caputo fractional derivative order, Spr. Plus., 103 (2017), 544-554. doi: 10.1016/j.chaos.2017.07.013.

[12]

N. Ozalp and I. Koca, A fractional order nonlinear dynamical model of interpersonal relationships, Adv. Diff. Equ., 189 (2012), 1-7. doi: 10.1186/1687-1847-2012-189.

[13]

A. Paparao and K. L. Narayan, Solving fractional optimal control problems within a Chebyshev- Legendre operational technique, Int. J. Cont., 32 (2017), 75-86.

[14]

A. V. PaparaoV. S. Kalesha and A. Paparao, Dynamics of directly transmitted viral micro parasite model, Int. J. Ecol. Devel., 32 (2017), 88-97.

[15]

C. M. A. Pinto and A. R. M. Carvalho, New findings on the dynamics of HIV and TB coinfection models, Appl. math. comp., 242 (2014), 36-46. doi: 10.1016/j.amc.2014.05.061.

[16]

J. SinghD. KumarM. A. Qurashi and D. Baleanu, A new fractional model for giving up smoking dynamics, Adv. Diff. Equ., 88 (2017), 1-16. doi: 10.1186/s13662-017-1139-9.

[17]

B. S. TAlkahtaniI. Koca and A. Atangana, Analysis of a new model of H1N1 spread: Model obtained via Mittag-Leffler function, Adv. Mech. Eng., 9 (2017), 1-8.

show all references

References:
[1]

A. Atangana and I. Koca, On the new fractional derivative and application to nonlinear Baggs and Freedman model, J. Nonlin. Sci. Appl., 9 (2016), 2467-2480. doi: 10.22436/jnsa.009.05.46.

[2]

A. Atangana and D. Baleanu, New fractional derivatives with non-local and non-singular kernel: theory and application to heat transfer model, Therm. Sci., 89 (2016), 763-769.

[3]

A. Atangana and I. Koca, Chaos in a simple nonlinear system with Atangana-Baleanu derivatives with fractional order, Chaos Solitons Fract., 89 (2016), 447-454. doi: 10.1016/j.chaos.2016.02.012.

[4]

A. Atangana and J. F. Gomez-Aguilar, Decolonisation of fractional calculus rules: Breaking commutativity and associativity to capture more natural phenomena, Eur. Phys. J. Plus., 133 (2018), 166. doi: 10.1140/epjp/i2018-12021-3.

[5]

H. M. BaskonusT. MekkaouiH. Hammouch and H. Bulut, Active control of a Chaotic fractional order economic system, Abstr. Appl. Anal., 17 (2015), 5771-5783. doi: 10.3390/e17085771.

[6]

A. H. BhrawyS. S. Ezz-EldienE. H. AbdelkawyM. A. Doha and D. Baleanu, Solving fractional optimal control problems within a Chebyshev- Legendre operational technique, Int. J. Cont., 90 (2017), 1230-1244. doi: 10.1080/00207179.2016.1278267.

[7]

E. BonyahK. O. OkosunO. O. Okosun and L. Ossei, Mathematical modeling of Lymphatic filariasis-schistosomiasis co-infection dynamics:Insight through public education, Int. Jour. Eco. Devel., 33 (2017).

[8]

H. Bulut, H. M. Baskonus and F. B. M. Belgacem, The analytical solutions of some fractional ordinary differential equations by Sumudu transform method, Abstr. Appl. Anal., 2013 (2013), Art. ID 203875, 6 pp. doi: 10.1155/2013/203875.

[9]

K. M. Owolabi, Numerical solution of diffusive HBV model in a fractional medium, Spr. Plus., 5 (2016), 1643. doi: 10.1186/s40064-016-3295-x.

[10]

K. M. Owolabi and A. Atangana, Numerical approximation of nonlinear fractional parabolic differential equations with Caputo abrizio derivative in Riemann Liouville sense, Spr. Plus., 99 (2017), 171-179. doi: 10.1016/j.chaos.2017.04.008.

[11]

K. M. Owolabi, Mathematical modelling and analysis of two-component system with Caputo fractional derivative order, Spr. Plus., 103 (2017), 544-554. doi: 10.1016/j.chaos.2017.07.013.

[12]

N. Ozalp and I. Koca, A fractional order nonlinear dynamical model of interpersonal relationships, Adv. Diff. Equ., 189 (2012), 1-7. doi: 10.1186/1687-1847-2012-189.

[13]

A. Paparao and K. L. Narayan, Solving fractional optimal control problems within a Chebyshev- Legendre operational technique, Int. J. Cont., 32 (2017), 75-86.

[14]

A. V. PaparaoV. S. Kalesha and A. Paparao, Dynamics of directly transmitted viral micro parasite model, Int. J. Ecol. Devel., 32 (2017), 88-97.

[15]

C. M. A. Pinto and A. R. M. Carvalho, New findings on the dynamics of HIV and TB coinfection models, Appl. math. comp., 242 (2014), 36-46. doi: 10.1016/j.amc.2014.05.061.

[16]

J. SinghD. KumarM. A. Qurashi and D. Baleanu, A new fractional model for giving up smoking dynamics, Adv. Diff. Equ., 88 (2017), 1-16. doi: 10.1186/s13662-017-1139-9.

[17]

B. S. TAlkahtaniI. Koca and A. Atangana, Analysis of a new model of H1N1 spread: Model obtained via Mittag-Leffler function, Adv. Mech. Eng., 9 (2017), 1-8.

Figure 1.  Approximate solution for $ \alpha = 0.3 $
Figure 2.  Approximate solution for $\alpha = 0.5$
Figure 3.  Approximate solution for $\alpha = 0.65$
Figure 4.  Approximate solution for $\alpha = 0.75$
Figure 5.  Approximate solution for $ \alpha = 0.95 $
[1]

Ndolane Sene. Mittag-Leffler input stability of fractional differential equations and its applications. Discrete & Continuous Dynamical Systems - S, 2018, 0 (0) : 867-880. doi: 10.3934/dcdss.2020050

[2]

Francesco Mainardi. On some properties of the Mittag-Leffler function $\mathbf{E_\alpha(-t^\alpha)}$, completely monotone for $\mathbf{t> 0}$ with $\mathbf{0<\alpha<1}$. Discrete & Continuous Dynamical Systems - B, 2014, 19 (7) : 2267-2278. doi: 10.3934/dcdsb.2014.19.2267

[3]

Mehmet Yavuz, Necati Özdemir. Comparing the new fractional derivative operators involving exponential and Mittag-Leffler kernel. Discrete & Continuous Dynamical Systems - S, 2018, 0 (0) : 995-1006. doi: 10.3934/dcdss.2020058

[4]

Jean Daniel Djida, Juan J. Nieto, Iván Area. Parabolic problem with fractional time derivative with nonlocal and nonsingular Mittag-Leffler kernel. Discrete & Continuous Dynamical Systems - S, 2018, 0 (0) : 609-627. doi: 10.3934/dcdss.2020033

[5]

Antonio Coronel-Escamilla, José Francisco Gómez-Aguilar. A novel predictor-corrector scheme for solving variable-order fractional delay differential equations involving operators with Mittag-Leffler kernel. Discrete & Continuous Dynamical Systems - S, 2018, 0 (0) : 561-574. doi: 10.3934/dcdss.2020031

[6]

Shui-Hung Hou. On an application of fixed point theorem to nonlinear inclusions. Conference Publications, 2011, 2011 (Special) : 692-697. doi: 10.3934/proc.2011.2011.692

[7]

Jeffrey W. Lyons. An application of an avery type fixed point theorem to a second order antiperiodic boundary value problem. Conference Publications, 2015, 2015 (special) : 775-782. doi: 10.3934/proc.2015.0775

[8]

Genady Ya. Grabarnik, Misha Guysinsky. Livšic theorem for banach rings. Discrete & Continuous Dynamical Systems - A, 2017, 37 (8) : 4379-4390. doi: 10.3934/dcds.2017187

[9]

Hari Bercovici, Viorel Niţică. A Banach algebra version of the Livsic theorem. Discrete & Continuous Dynamical Systems - A, 1998, 4 (3) : 523-534. doi: 10.3934/dcds.1998.4.523

[10]

Nicholas Long. Fixed point shifts of inert involutions. Discrete & Continuous Dynamical Systems - A, 2009, 25 (4) : 1297-1317. doi: 10.3934/dcds.2009.25.1297

[11]

Cecilia González-Tokman, Anthony Quas. A concise proof of the multiplicative ergodic theorem on Banach spaces. Journal of Modern Dynamics, 2015, 9: 237-255. doi: 10.3934/jmd.2015.9.237

[12]

Yakov Krasnov, Alexander Kononovich, Grigory Osharovich. On a structure of the fixed point set of homogeneous maps. Discrete & Continuous Dynamical Systems - S, 2013, 6 (4) : 1017-1027. doi: 10.3934/dcdss.2013.6.1017

[13]

Jorge Groisman. Expansive and fixed point free homeomorphisms of the plane. Discrete & Continuous Dynamical Systems - A, 2012, 32 (5) : 1709-1721. doi: 10.3934/dcds.2012.32.1709

[14]

Luis Hernández-Corbato, Francisco R. Ruiz del Portal. Fixed point indices of planar continuous maps. Discrete & Continuous Dynamical Systems - A, 2015, 35 (7) : 2979-2995. doi: 10.3934/dcds.2015.35.2979

[15]

Antonio Garcia. Transition tori near an elliptic-fixed point. Discrete & Continuous Dynamical Systems - A, 2000, 6 (2) : 381-392. doi: 10.3934/dcds.2000.6.381

[16]

Alex Blumenthal. A volume-based approach to the multiplicative ergodic theorem on Banach spaces. Discrete & Continuous Dynamical Systems - A, 2016, 36 (5) : 2377-2403. doi: 10.3934/dcds.2016.36.2377

[17]

Teck-Cheong Lim. On the largest common fixed point of a commuting family of isotone maps. Conference Publications, 2005, 2005 (Special) : 621-623. doi: 10.3934/proc.2005.2005.621

[18]

Mircea Sofonea, Cezar Avramescu, Andaluzia Matei. A fixed point result with applications in the study of viscoplastic frictionless contact problems. Communications on Pure & Applied Analysis, 2008, 7 (3) : 645-658. doi: 10.3934/cpaa.2008.7.645

[19]

Cleon S. Barroso. The approximate fixed point property in Hausdorff topological vector spaces and applications. Discrete & Continuous Dynamical Systems - A, 2009, 25 (2) : 467-479. doi: 10.3934/dcds.2009.25.467

[20]

Parin Chaipunya, Poom Kumam. Fixed point theorems for cyclic operators with application in Fractional integral inclusions with delays. Conference Publications, 2015, 2015 (special) : 248-257. doi: 10.3934/proc.2015.0248

2017 Impact Factor: 0.561

Article outline

Figures and Tables

[Back to Top]